MathSciNet Relay Station
MathSciNet bibliographic data
MR1606738 73D15 (73C50 73D35 73K05)
Dai, H.-H. Model equations for nonlinear dispersive waves in a compressible Mooney-Rivlin rod. Acta Mech. 127 (1998), no. 1-4, 193–207.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement